# SDR 2010F00195

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 5,574 hours, 4,137 cycles
- Engine: Pwa PT6A66
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

RT ENGINES UNCOMMANDED AUTOFEATHER ON FINAL APPROACH.
